# SDR 22AA200900028

- Difficulty date: October 9, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 79,920 hours, 19,432 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Condition: Broken
- Location: Vane Assy
- Part time: 79,920 hours, 19,432 cycles
- Component: Vane Assy
- Component part number: ARC2557506
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE CHECK FOUND RT INBD FLAP VANE RUBSTRIP BROKEN AND DAMAGE TO FLAP AND FLAP VANE.  REMOVED AND REPLACED RT INBD FLAP VANE IAW AMM 27-50-03, OPS CK'D NORMAL.
